International Journal of Mathematics and Mathematical Sciences
Volume 26 (2001), Issue 7, Pages 399-408
Properties of solutions of optimization problems for set functions
Warsaw School of Economics, Warsaw, Poland
Received 16 June 2000
Copyright © 2001 Slawomir Dorosiewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
A definition of a special class of optimization problems with set functions is given. The existence of optimal solutions and first-order optimality conditions are proved. This case of optimal problems can be transformed to standard mixed problems of mathematical programming in Euclidean space. It makes possible the applications of various algorithms for these optimization problems for finding conditional extrema of set functions.